Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Took cefixime 400mg for typhoid fever 3 months ago and have headache, stomach upset during pregnancy

hi i had typhoid fever 3 months ago i used cefixime 400mg for 14 days at that time i was 3 months pregnant i m now 6 months pregnant i have no appetite having headache upset stomach n weakness but no fever or low fever 99 F should i go for fever test hi,i am 26 years old i had typhoid fever 3 months ago i used cefixime 400mg for 14 days . at that time i was 3 months pregnant . i m now 6 months pregnant i have no appetite , having headache , upset stomach n weakness but no fever or low fever 99 F . is it be considered as typhoid fever ?
Asked On : Wed, 9 Mar 2011
Answers:  2 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Dear kacho
welcome to healthcaremagic
I suggest you to carry out some relative test for comfirmation about this. For your and protection of heath of your child please consult your nearest doctor for further investtigation
Please relax and rest enough
Thanks
Answered: Thu, 10 Mar 2011
I find this answer helpful
General & Family Physician Dr. Namitha's  Response
Hi Kacho,
Welcome to HealthcareMagic Forum. In my opinion you must get back to your doctor and get yourself and the baby checked. Make sure to take plenty of fluids.Consume fruits, nuts and vegetables. Make sure you intake good amount of protein as well. Relax and take adequate rest and sleep. Take care
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions